# SDR IPXA2019040540796

- Difficulty date: March 14, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: S53981113201
- Part serial: UNK
- Condition: Cracked
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YMAIN CABIN SHEAR PLATE IS CRACKED AT FR 79-80 Y-1580 TO Y-1600 STR 26 RH.REMOVED AND REPLACED PER UPS EO A300-5310-58168-A.
